The Annals of Mathematical Statistics

Annual Report of the President of the Institute

Walter A. Shewhart

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 103-104.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731179

Digital Object Identifier
doi:10.1214/aoms/1177731179

JSTOR
links.jstor.org

Citation

Shewhart, Walter A. Annual Report of the President of the Institute. Ann. Math. Statist. 16 (1945), no. 1, 103--104. doi:10.1214/aoms/1177731179. https://projecteuclid.org/euclid.aoms/1177731179


Export citation